Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Purple blotches on hand after returning from gym, went away after hot shower. Cause? Should i be concerned?

Upon returning from the gym , I discovered purple blotches on the back of my hands . As soon as I took a hot shower, the blotches went away. Do you know what causes the blotches, and should I be concerned?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response
im dr.hema physiotherapist.

It is not uncommon to have several tiny red or purple spots on skin after a gym work out, its due to damage to your blood vessels or capillaries by strenuous activity.The spots fade to brown within a few minutes and eventually disappear. A burning sensation may or may not occur as the new lesions They disappear within a few weeks, recur from time to time, or frequently persist for years.
If you feel more pain or any signs of allergy or infection and in doubt or not sure about the condition have a evaluation with your physician.

 Hope the information z useful.Thank u
Answered: Sun, 26 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor